MathSciNet Relay Station
MathSciNet bibliographic data
MR2525743 00A17
Diaconis, Persi Probabilistic symmetries and invariance principles [book review of MR2161313]. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 4, 691–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement